Vol. 88, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Rational functions with positive coefficients, polynomials and uniform approximations

Peter B. Borwein

Vol. 88 (1980), No. 1, 55–68
Abstract

Upper bounds are established for the uniform approximation of continuous functions on [1, 0] by rational functions with positive coefficients. These bounds are obtained by rewriting polynomials with no positive roots as rational functions with positive coefficients.

Mathematical Subject Classification 2000
Primary: 41A29
Secondary: 41A20
Milestones
Received: 19 July 1978
Published: 1 May 1980
Authors
Peter B. Borwein
Department of Mathematics
Simon Fraser University
8888 University Drive
Burnaby BC V5A 1S6
Canada
http://www.cecm.sfu.ca/~pborwein/